# SDR 2006UALA01722

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 27,655 hours, 8,090 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL STIFFENER ON FLOORBEAM BS 246, LBL 40, AFT SIDE.     FABRICATED STIFFENER 141T5171-64 PER BACO DWG 141T5171 AND REPLACED PER SRM 53-10-51 AND 51-40-2.  SUSPECT FORWARD GALLEY SERVICE EQUIPMENT LOADS.
